Restoration of structure
Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 2, pp. 201-207.
@article{CTGDC_1981__22_2_201_0,
     author = {Hilton, Peter and Roitberg, Joseph},
     title = {Restoration of structure},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {201--207},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {2},
     year = {1981},
     zbl = {0468.55006},
     mrnumber = {649800},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_2_201_0/}
}
TY  - JOUR
AU  - Hilton, Peter
AU  - Roitberg, Joseph
TI  - Restoration of structure
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1981
DA  - 1981///
SP  - 201
EP  - 207
VL  - 22
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1981__22_2_201_0/
UR  - https://zbmath.org/?q=an%3A0468.55006
UR  - https://www.ams.org/mathscinet-getitem?mr=649800
LA  - en
ID  - CTGDC_1981__22_2_201_0
ER  - 
%0 Journal Article
%A Hilton, Peter
%A Roitberg, Joseph
%T Restoration of structure
%J Cahiers de topologie et géométrie différentielle
%D 1981
%P 201-207
%V 22
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1981__22_2_201_0
Hilton, Peter; Roitberg, Joseph. Restoration of structure. Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 2, pp. 201-207. http://www.numdam.org/item/CTGDC_1981__22_2_201_0/

0 C. Ehresmann, Catégories et Structures, Dunod, Paris, 1965. | MR | Zbl

1 P.R. Heath & K.H. Kamps, On exact orbit sequences (preprint). | MR

2 P. Hilton, Nilpotent actions on nilpotent group s, Lecture Notes in Math. 450 (1975), Springer, 174-196. | MR | Zbl

3 P. Hilton& J. Roitberg, Profinite completion and generalizations of a theorem of Blackburn, Journ, Algebra 60 (1979), 289- 306. | MR | Zbl

4 P. Hilton& J. Roitberg, On a generalization of two sequences of Steiner, Ill. J. Math. 24 (1980), 206- 215. | MR | Zbl

5 R. Steiner, Exact sequences of conjugacy classes and rationalization, Math. Proc. Cam. Phil. Soc. 82 (1977), 249-254. | MR | Zbl

6 D. Sullivan, Genetics of homotopy theory and the Adams conjecture, Ann. of Math. 100 (1974), 1-79. | MR | Zbl